It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-02-2013, 02:06 PM   #1
Newbie
(female)
 
Join Date: Mar 2013
Location: Wilmington, NC USA
Posts: 1
imahurtin2 HB User
Subutex joint pain & tapering... Need help please!!

Hello all, I'm new to this board but read some older posts about subutex and joint pain. I'm experiencing extreme joint pain mostly in the am or after resting periods. Let me say first that I had 8 years clean from heroin & methadone to get off of it. I got prescribed some pain pills after having my baby and got hooked. So here I am back to this old familiar hell of addiction. I was up to snorting maybe 100 mg/day, more or less depending what I could get. It got so expensive I started using 8mg suboxone then subutex about 4 months ago. Now I've got this crummy joint pain and I feel like I'm 80 years old. The same thing happened years ago when I was on methadone. Now my dilemma is that I'm not sure if my joint pain is related to the meds or because I have arthritis or something. I had a little pain before without the meds but now it's worse. Also I have popping and swelling and sometimes tenderness. I have scheduled an appointment to go to a rheumatologist for testing. I'm scared to tell him I'm on subutex but don't want to look dumb either I'd they test me and find it in my blood. Also, im having surgery for a torn rotator cuff in a few weeks and am scared as hell about how to stop the subs in time for the pain meds to work. after my surgery ive got to get off all this crap. Does anyone have any advice for me? I need help bad...

 
Reply With Quote
Old 03-02-2013, 06:22 PM   #2
Senior Veteran
(female)
 
Join Date: Dec 2006
Posts: 3,386
reachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB User
Re: Subutex joint pain & tapering... Need help please!!

Hi Hurtin

Welcome to the board. :-)

Buddy, I will give you my advice straight up... tell the doctor the truth, every last embarrassing bit of it. When we tell less than the full truth, we get less of the help we need. With full disclosure, the professionals have all the info they need to best plan a course of action for us.

I am 6 years plus, but to this day, I let any new doctor I see know clearly that I have tapered off all benzos and opiates. Only way to let him know how to best help me in pain situations and such. How much better he hears it from me versus seeing it in old medical records and such.

I wish you well and I wish you lots of courage to just spit the truth out at your doctor's visit (and to the anesthesiologist if surgery is needed).

Hugs and Hope
reach

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (148), katlin09 (109), reachout (97), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), icehouse3z (24), Tysmom1 (24), bolter (21)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 07:19 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!